Please use this identifier to cite or link to this item: https://libr.msu.by/handle/123456789/6111
Full metadata record
DC FieldValueLanguage
dc.contributor.authorРоманович, Л. А.-
dc.date.accessioned2018-03-29T07:44:26Z-
dc.date.available2018-03-29T07:44:26Z-
dc.date.issued2008-
dc.identifier.citationРоманович, Л. А. Геометрические структуры на группоиде Ли Пк(В) / Л. А. Романович // Веснік Магілёўскага дзяржаўнага ўніверсітэта імя А. А. Куляшова. – 2008. – № 1 (29). – С. 146–155.ru_RU
dc.identifier.urihttp://libr.msu.by/handle/123456789/6111-
dc.language.isootherru_RU
dc.publisherМагілёўскі дзяржаўны ўніверсітэт імя А. А. Куляшоваru_RU
dc.subjectМатематикаru_RU
dc.titleГеометрические структуры на группоиде Ли Пк(В)ru_RU
dc.typeArticleru_RU
Appears in Collections:№ 1 (29)

Files in This Item:
File Description SizeFormat 
5092m.pdf979,34 kBAdobe PDFThumbnail
View/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.